Posted by elizabeth (g) on October 31, 2001 at 20:47:23:
Prednisone taper (18 days) ended last Saturday - was painfree for 10 days - gained 12 1/2 pounds. h/a came back the weekend before, and were up to "normal" frequency and intensity by last Thursday.
Started verapamil yesterday - surprisingly few headaches yesterday and today. Take it at 7am; at 10:30am or 11am, am exhausted/sleepy until after 3pm.
Not sure if I'm still losing my hair, so I'm getting most of it cut off on Friday.
All in all, the weight gain and other pred sidefx were pretty much worth it considering I slept through 10 nights. Would I do it again? Not sure - I think if verap doesn't work, I'll listen to my neuro and try Lithobid.
It's a good night! Little pain. Kids in costumes. Ridding the house of all candy and cookies by depositing it into plastic pumpkins. And I can go to bed in an hour or two.
hugs, and pfdan to all, Elizabeth G.
Post a Followup